# SDR AALA20160509014

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 45,020 hours, 14,128 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 36,336 hours, 12,811 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E43741
- Part serial: 31832
- Condition: Leaking
- Location: Nr 1
- Part time: 36,336 hours, 12,811 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT CREW REPORTED AN OILY SMELL IN COCKPIT MOST OF FLIGHT THAT SEEMED WORSE ON THE GND.  ISOLATED ODOR SOURCE TO BE NR 1 ENG.  R & R NR 1 ENG.
